Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Chest pains and low blood pressure due to substance abuse

Chest pains and low blood pressure due to substance abuse , sorry someone i knew tried mdma , and two days later is experiencing typical symptoms of low blood pressure and tightness in the chest (moderate). having previously experimented with amphetamines, this same person visited the doctor with tightness of the chest, and was told this was anxiety induced by overuse of said intoxicant and would pass in time (which it did). this someone would like to know if the present symptoms - tightness in chest, dizziness especially when stood up, feeling slightly faint, lethargy - may also be down to anxiety (which he appears to be predisposed to), and would like reassurance that they too will pass. this someone apologises for the idiocy displayed in making the same mistake twice, and for wasting your time when you could be answering questions posed by responsible people. thanks
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello there,
Welcome to healthcareMagic. Yes of course MDMA is seen to cause chest pain, palpitations, syncope, sweating , dry mouth, anxiety etc. Well they generally need only supportive care but if the dose is excessively high/ toxic, then drugs in benzodiazepine group are used and rest of treatment depends upon the presenting symptom. A psychiatris consultation is a must. Wish that person a quick recovery.
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor